# SDR WI5R201906210001

- Difficulty date: June 21, 2019
- Submitted: June 21, 2019
- Operation: General aviation
- Aircraft: N525KJ
- Make and model: Cessna 525C
- Aircraft serial: 0155
- Engine: Wilint FJ444A
- Engine time: 1,955 hours, 1,712 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Part number: 119345
- Part serial: HW36302
- Condition: Fractured
- Location: Engine Ipc
- Part time: 1,955 hours, 1,712 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAKE-OFF ROLL (APPROXIMATELY 4 SECONDS AFTER T.O. POWER SETTING ACHIEVED), A LOUD NOISE WAS HEARD AND THE AIRCRAFT VEERED TO THE LEFT (AIRCRAFT SPEED ~25KNOTS).  THE PILOT IMMEDIATELY REDUCED POWER AND NOTED THAT THE LEFT ENGINE’S (ESN 211323) ITT WAS IN THE RED ZONE.  THERE WAS AN AUDIBLE WARNING OF LEFT ENGINE FAILED.  THE PILOT ELECTED TO SHUT DOWN THE LEFT ENGINE AND RETURNED TO THE RAMP.  DISASSEMBLY OF THE ENGINE REVEALED THAT ALL 63 OF THE 3RD STAGE IPC ROTOR BLADES WERE MISSING.
